# SDR WX0A2014110772255

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- Aircraft time: 49,850 hours, 24,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT IN FLIGHT DECK DOES NOT TURN ON WHEN EMER LIGHTS SWITCH IS IN ON POSITION.  R & R BATTERIES IAW AMM 33-53-01.  OPERATIONS CHECKED GOOD.
